Javier Cilleruelo
Javier Cilleruelo
Bilinmeyen bağlantı
uam.es üzerinde doğrulanmış e-posta adresine sahip
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
Concentration of points on two and three dimensional modular hyperbolas and applications
J Cilleruelo, MZ Garaev
Geometric and Functional Analysis 21 (4), 892, 2011
562011
The distribution of the lattice points on circles
J Cilleruelo
Journal of Number theory 43 (2), 198-202, 1993
461993
On the concentration of points of polynomial maps and applications
J Cilleruelo, MZ Garaev, A Ostafe, IE Shparlinski
Mathematische Zeitschrift 272 (3-4), 825-837, 2012
442012
Combinatorial problems in finite fields and Sidon sets
J Cilleruelo
Combinatorica 32 (5), 497-511, 2012
442012
Points on curves in small boxes and applications
MC Chang, J Cilleruelo, M Garaev, J Hernández, I Shparlinski, ...
The Michigan Mathematical Journal 63 (3), 503-534, 2014
382014
Upper and lower bounds for finite Bh [g] sequences
J Cilleruelo, IZ Ruzsa, C Trujillo
Journal of Number Theory 97 (1), 26-34, 2002
382002
Trigonometric polynomials and lattice points
J Cilleruelo, A Córdoba
Proceedings of the American Mathematical Society 115 (4), 899-905, 1992
371992
Squares in (1^ 2+ 1).....(n^ 2+ 1)
J Cilleruelo
Elsevier, 2008
352008
Generalized Sidon sets
J Cilleruelo, I Ruzsa, C Vinuesa
Advances in Mathematics 225 (5), 2786-2807, 2010
342010
La teoría de los números
J Cilleruelo, AC Barba
Mondadori, 1991
311991
Lattice points on circles, squares in arithmetic progressions and sumsets of squares
J Cilleruelo, A Granville
Additive combinatorics 43, 241-262, 2007
292007
The least common multiple of a quadratic sequence
J Cilleruelo
Compositio Mathematica 147 (4), 1129-1150, 2011
272011
Isomorphism classes of elliptic curves over a finite field in some thin families
J Cilleruelo, IE Shparlinski, A Zumalacárregui
Mathematical Research Letters 19 (2), 335-343, 2012
262012
On monochromatic solutions of equations in groups
P Cameron, J Cilleruelo, O Serra
Revista Matemática Iberoamericana 23 (1), 385-395, 2007
262007
Sidon sets in Nd
J Cilleruelo
Journal of Combinatorial Theory, Series A 117 (7), 857-871, 2010
252010
Congruences involving product of intervals and sets with small multiplicative doubling modulo a prime and applications
J Cilleruelo, MZ Garaev
arXiv preprint arXiv:1404.5070, 2014
242014
On sums of dilates
J Cilleruelo, YO Hamidoune, O Serra
Cambridge University Press, 2009
232009
New upper bounds for finite Bh sequences
J Cilleruelo
Elsevier, 2001
232001
A sumset problem
J Cilleruelo, M Silva, C Vinuesa
Nova Science Publishers, 2010
222010
Infinite sidon sequences
J Cilleruelo
Advances in Mathematics 255, 474-486, 2014
182014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20